Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
161 Doctors are Online

Tingling in inner left tongue & inner sides of left cheek, bitterness in mouth, inflammation, nexium, klacid , rifampicin & motilium, trileptal

Hi, I m feeling tingling in my inner left tongue & inner sides of my left cheek and bitter taste in my mouth. Before that I had toothache on the upper where there dentist in formed me that I need to extract it out but I was hesitant. So she gave me a temporarily filling to see if it will still be in pain for 2 weeks. Also about a year back I had a root canal done on the lower tooth and there is still some discomfort pain which i can tolerate. Then I regularly have ulcers around my mouth. I went to consult another dentist swho told me that my tooth are fine after an x-ray and suggested that i might have stomach problem. A month ago I had an endoscopy done & an MRI scan (cos of the tongue discomfort and to see if there any nerve problem) It was confirmed that I do have inflammation and MRI scan was all fine. I was given Nexium, klacid , rifampicin & motilium for the inflammation. For my tongue problem, he gave me trileptal as i might have sensitive nerve. He gave me a month s medication and the tingling, bitter taste in my mouth were gone. I ve since stopped but the tingling & bitter taste came back again. What should i do? does stomach inflammation gives this sort of problem? Or should i go see a dentist for this problem?? Would appreciate any suggestions. It s giving sleepless night!
Asked On : Sun, 20 May 2012
Answers:  1 Views:  378
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Dentist 's  Response
hi...u didnt mention on which side u got your root canal done? whether the same side u had tingling of tongue? pz check the root canal filling any small canals left unfilled? And in some cases vitamin deficiency causes tingling sensation and feeling of heviness in tongue. pz take vitamin C tabs available as examlpe limcee for 10 days will solve yr problem. In some cases after administration of local anesthesia causes this problem. In most of the cases vit C will give the best result.
take care ,
dr.narayan babu
Answered: Sun, 20 May 2012
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor